Follow @Erowid on Instagram!
Once and Never Again
Tramadol with Acetaminophen
by Valentine
Citation:   Valentine. "Once and Never Again: An Experience with Tramadol with Acetaminophen (exp103106)". Erowid.org. Jan 17, 2021. erowid.org/exp/103106

 
DOSE:
T+ 0:00
37.5 mg oral Pharms - Tramadol
  T+ 0:00 325 mg oral Acetaminophen
  T+ 0:25 37.5 mg oral Pharms - Tramadol
  T+ 0:25 325 mg oral Acetaminophen
  T+ 0:55 37.5 mg oral Pharms - Tramadol
  T+ 0:55 325 mg oral Acetaminophen

BODY WEIGHT: 125 lb


I tried Tramadol for the first time last night.

My boyfriend had a minor surgery performed recently, and obtained Tramadol for pain relief. He has been on them for several days now, and convinced me to try them with him. He is taking the recommended dosage, and had not experienced any of the negative side effects, so he suggested I experiment with him.

Some background information about me: I am a very healthy 24 year old female. I have not experimented with many substances—only alcohol and copious amounts of marijuana. I hardly drink ever anymore, and I’ve stopped smoking for a while now. I eat EXTREMELY clean compared to the general population—I am on a whole-foods vegan diet, and I have changed all of my personal hygiene products to natural ones.

Needless to say, I was very hesitant to try them (despite the positive reports from my S.O.) because I had the notion that I would be very sensitive to them. I put off trying them for a few days, because I had a job interview to go to. After the interview, I decided to give it a go, out of curiosity.

I took a total of three pills, at 25-30 minute intervals. So, I probably took all three of them within a 50-60 minute period, starting at around 7pm. Right after I took the third one, the high from the previous two started to kick it. At first, it was just a mild relaxed feeling. I felt like I was just floating around on a cloud. Almost like a chemically induced Zen state.

While on the tramadol, I did a bunch of chores around the house, cleaned, did the dishes, made some juice, etc. I even worked out while watching some TV shows. I felt extremely motivated to do things, like my body didn’t tire as much. Or maybe I just wasn’t feeling the effects of the lactic acid on my muscles…

Then (about two hours into the trip) my boyfriend and I watched Anchorman 2 together. I noticed that since he has been on the tramadol, he has been extremely affectionate, and I felt that way as well. I just wanted to touch him all of the time. I was also very itchy. It was a strange sensation because the itchiness was not unpleasant. Rather, it felt really good to scratch myself all over.

It was a really nice experience because it really didn’t matter what I was doing. Everything just felt amazing. Every bodily sensation made me smile. I rocked back and forth throughout most of the movie, scratching and laughing. It was the most incredible high I have ever experienced (I have never experimented with any other type of opiate/narcotic previous to this). I found myself day dreaming and planning the next time I would use this, entertaining ideas on how to procure more…

Around 12am, I went to bed. I was coming down at this point, but it was a very easy de-escalation. My eye-lids were heavy and I was feeling very mellow. I thought I wouldn’t have an issue falling asleep since I was already feeling drowsy. I noticed I was extremely sensitive to noise. I kept dosing off and waking up every 10 minutes, hearing my boyfriend type up a report for work in the next room. He finally came to bed a little after 1am, and we went to bed together.

I woke up feeling progressively worse at 4am in the morning. I was nauseous, my stomach was churning and I was short of breath. I was extremely lightheaded, and the world was swimming around me. I went to the bathroom, drank water and tried going back to bed, but found I could not sleep. I decided to look up side effects of tramadol. I became increasingly panicky as I skimmed through accounts of other people’s bad experiences. How did I not look this all up before? How did I not listen to my intuition that this would be too much for my body to handle? I knew logically this would pass, but my mind was taken over by fear—How long would this feeling last before it was over? Would it get worse? What if it did? Should I go to the hospital? Am I going to die?

I woke my boyfriend up in a state of panic, and rushed to the bathroom to vomit. Instead, I just sat in the tub for 20 minutes, bent over, spitting up and scared that something horrible was going to happen to me. I even contemplated taking more to take the edge off of the withdrawal.

He took my vitals and comforted me for an hour and a half, while I felt like I was dying. (BP: 119/76; HR:71 compared to my usual and very consistent BP of 110/70) I thought I would not wake up if I went to sleep, like I would stop breathing if I didn’t consciously force myself to. My mood was extremely low, I felt more depressed than I have ever been in my life. I felt like I was trapped in hell on Earth—my own body. My temperature was elevated, I was stripped down and still feeling hot. I was having tremors and couldn’t support my body when I tried to prop myself up with my arms. I finally vomited, and felt well enough to go back to bed.

I woke up at 8:30am to see if I could make it to work, but there was no way. I showered, vomited again (mostly stomach acid at this point), and decided to go back to bed after contacting my boss and telling her I caught a stomach bug. I ended up sleeping till 2:30pm, and finally feeling decent enough to get out of bed, and do something more productive.

It is now almost 24 hours after taking the first pill (6:30pm), and I am still slightly hung over and not feeling fully myself. My mood is significantly lower than baseline, albeit nothing compared to the miserable depression that I experienced at 5am.

So all in all, the high of this drug was amazing, and had me fiending for more, day dreaming about taking more, and how to get more. This is very uncharacteristic of me, considering I do not even like drinking, and have never tried any other drugs. It definitely allows me a glimpse in the mind of an addict. If my life circumstances were not as they are now (very fortunate), I could definitely see how someone could get hooked on it.

I will never EVER experiment with this drug again, although the high itself was a very pleasant and positive one. The lows were just too horrible for me to consider enduring again.

Exp Year: 2014ExpID: 103106
Gender: Female 
Age at time of experience: 24 
Published: Jan 17, 2021Views: 2,885
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Pharms - Tramadol (149) : General (1), Hangover / Days After (46), First Times (2), Small Group (2-9) (17)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults